# SDR SWAA084222

- Difficulty date: July 28, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N315SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23337
- Aircraft time: 72,156 hours, 66,894 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULE 22Y CHECK, FOUND FUSELAGE SKIN CRACKED AT BS 520, STR 8R.  REPAIRED SKIN PER SRM.
